# SDR MALA060605

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 16,090 hours, 15,483 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF ROC, FLAPS FAILED TO RETRACT ALONG WITH "FLAP FAULT" AND "FLAP INOP" WARNINGS.  AS PER QRH, LEFT FLAPS AT 18' AND DIVERTED TO BUF.  INSPECTION SHOWED SL2 FAULTED, RESET SL2 AND FLAP SYSTEM IAW AVRO AMM 27-50-00-501.  TESTED FLAP SYS TWICE AND NO FURTHER FAULTS.
